Abstract and Applied Analysis

$B$-bounded semigroups and implicit evolution equations

J. Banasiak

Full-text: Open access

Abstract

The aim of this paper is to show an application of the recently introduced B -bounded semigroups in the theory of implicit and degenerate evolution equations. The most interesting feature of this approach is its applicability to problems with noncloseable operators.

Article information

Source
Abstr. Appl. Anal., Volume 5, Number 1 (2000), 13-32.

Dates
First available in Project Euclid: 10 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049999240

Digital Object Identifier
doi:10.1155/S1085337500000087

Mathematical Reviews number (MathSciNet)
MR1821727

Zentralblatt MATH identifier
0997.47037

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 34G10

Citation

Banasiak, J. $B$-bounded semigroups and implicit evolution equations. Abstr. Appl. Anal. 5 (2000), no. 1, 13--32. doi:10.1155/S1085337500000087. https://projecteuclid.org/euclid.aaa/1049999240


Export citation